Tokyo Journal of Mathematics

A Note on the Differential of the Exponential Map and Jacobi Fields in a Symmetric Space

Hajime TANIGUCHI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 07, Number 1 (1984), 177-181.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270153000

Digital Object Identifier
doi:10.3836/tjm/1270153000

Mathematical Reviews number (MathSciNet)
MR752119

Zentralblatt MATH identifier
0551.53029

Citation

TANIGUCHI, Hajime. A Note on the Differential of the Exponential Map and Jacobi Fields in a Symmetric Space. Tokyo J. of Math. 07 (1984), no. 1, 177--181. doi:10.3836/tjm/1270153000. https://projecteuclid.org/euclid.tjm/1270153000


Export citation